# SDR 2007UALA00739

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 54,631 hours, 30,271 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NEAR AFT GALLEY INOP AND A PLUG SEEMS DISCONNECTED.  REPAIRED BROKEN WIRE AT AFT GALLEY LAST LIGHT STRIP FOR PERMANENT REPAIR. OPS GOOD.
